# SDR USAAF96021

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: F0N96118DAL
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA- FLT 301 - UPON GEAR EXTENSION, THE CABIN STANDBY LIGHTS AND EXIT IDENTIFIERS DID NOT ILLUMINATE.  MAINTENANCE REPLACED THE K2618A RELAY.  (M)
